Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

Snownator

Private advice needed

Recommended Posts

Snownator

A question is bit sensitive and I need my significant other not to know what is bugging my mind: is it ok to take Sildenafil generics for pre-diabetic patients. Thank you in advance. 

Share this post


Link to post
Share on other sites
dowling gram

I looked up the side effects of the drug and it mentions many side effects but none relating to blood glucose. Seeing all the side effects it's nothing that I would take or recommend to others but if you are ok with it I see no problem. However don't take my word for it ask your pharmacist. He's the one that knows all about drugs and their interactions.

Share this post


Link to post
Share on other sites
OneEye

As Dowling Gram mentions...it doesn't mention any side effects relating to blood glucose...which it what this forum is all about. But your mention that you "need my significant other not to know what is bugging my mind" concerns me. Eventually...everything comes to light in a relationship. We're not all that...and our "significant others", though not the Sherlocks we presume...usually figure it out. When that happens...they feel un-trusted and the relationship usually goes south.

 

Truth trumps everything. They'll either handle it...or they won't.

 

FWIW

Share this post


Link to post
Share on other sites
princesslinda

I suggest if you're concerned that you visit a urologist who can explain all the potential side effects. There are more than one drug in this category (PDE-5 inhibitors), as well as other types of medications such as intra-urethral suppositories and injections. Sometimes these more common medications don't work as well for diabetics, depending on low long you've been diagnosed, and how well-controlled your blood pressure is. Also, there are other factors that can cause ED such as meds (certain antidepressants and BP meds), smoking and circulatory problems. See a urologist.

Share this post


Link to post
Share on other sites
Great Dan

Up to 60-75% of men suffering from diabetes may experience some degree of erectile dysfunction. I cannot say for sure about the possible causes but they're extremely complex and based around changes that occur to the body affecting nerve, muscle and blood vessel functions over time. And in order for men to have a proper erection, we need to have healthy blood vessels and nerves (among other reasons such as male hormones or the desire to have sex). Of course, there can be other factors for this, like are you overweight? smoking? or do you have a sedentary lifestyle? And yes, Linda is right. You can also get it from common medications like antidepressants and BP drugs. Not to mention, psychological factors can be the root cause as well. Anyway, go see a urologist and get a proper diagnosis. This way, you can completely identify the problem.

 

However, to answer your question, I am taking generic sildenafil for almost 3 months now when I noticed how it's difficult to have an erection. I'm a type 2 and I'm also overweight. You can guess where I get it. At any rate, it's been great so far. It works the same as using a branded one and it's relatively cheaper and said to have lesser side effects. I'll let you know if I encounter some in the process. You can check out some reviews online https://pillrankings.com/nexofil-sildenafil-review-unknown-brand-no-online-reputation/

 

Good luck mate.

Share this post


Link to post
Share on other sites
princesslinda

These medications are all similar in how they work, and all come with potential side effects, same as any medication.  If you're concerned, seek the advice of a urologist.  Usually, if you don't have cardiac risk factors, the side effects are minimal.   If you do have cardiac risk factors, then these type medications aren't advised.  Fortunately, there are other options such as intraurethral suppositories (Muse),  intracavernosal penile injections (TriMix), Vacuum Erection Device and even penile implants.  Again, seeing a urologist would be your best course of action.

Share this post


Link to post
Share on other sites
Carol_42
On 4/21/2017 at 1:38 PM, OneEye said:

As Dowling Gram mentions...it doesn't mention any side effects relating to blood glucose...which it what this forum is all about. But your mention that you "need my significant other not to know what is bugging my mind" concerns me. Eventually...everything comes to light in a relationship. We're not all that...and our "significant others", though not the Sherlocks we presume...usually figure it out. When that happens...they feel un-trusted and the relationship usually goes south.

 

Truth trumps everything. They'll either handle it...or they won't.

 

FWIW

 

Yes, truth rules in an open and honest relationship.

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.